# SDR HNAA2023091200330

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 51,121 hours, 49,063 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION 3 NORMAL INDICATIONS SHOWED. SHORTLY AFTER R/H MLG CYCLED TO LOCKED / UNLOCKED POSITION CONTINUOUSLY.........JACKED AND SWUNG GEAR ISSUE WAS VISIBLE ALSO ASSOSIATED WITH HYD THUMPING. R&R'D R/H MLG UPLOCK BOX IN REF TO AMM 32-33-10-000/400-801-A. OPS CHECK LEAK CHECK GOOD. RETURNED AIRCRAFT TO NORMAL CONFIGURATIONS OK FOR SERVICE.
